# SDR DXTA2024042911643

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6095
- Aircraft time: 6,277 hours, 3,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Sequence
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT SEQUENCE PROPERLY TO LOCK. VENT DOOR WILL NOT CLOSE IN DOOR OPERATION.  PASSENGER DOOR CAS LIGHT ILLUMINATED. RED DOOR UNLOCKED FLAG VISIBLE.  THE MED KEY HOLE FOR THE EXTERNAL T-HANDLE WAS IN THE "LOCKED" POSITION.  WITH THE KEY, PLACED IT IN THE "UNLOCK" POSITION.  T-HANDLE STOWED AND THE VENT DOOR CLOSED.  IAW AMM CH. 52-10-00.
